# SDR DALA2021052302858

- Difficulty date: May 21, 2021
- Submitted: May 23, 2021
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 87,616 hours, 39,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 FIRST FLIGHT OF DAY, AIRPLANE WAS DEPOWERED, EMERGENCY LIGHTS WERE ARMED, ONE SECTION OF EMERGENCY LIGHTS WERE ILLUMINATED. ONCE PWR WAS SUPPLIED TO AIRPLANE WE CHECKED EMER LIGHTS, THEY ILLUMINATED FOR NO MORE THAN 15 SEC THEN EXTINGUISH. CORRECTIVE ACTION: CHARGED THE POWER SUPPLY BATTERY PACKS. ALL EMERGENCY LIGHTS OPS CHECK GOOD. (LP 7753453)
